Colitis Expert Forum
stomach touble
About This Forum:

This forum is for questions and support regarding Colitis issues such as: Causes, Constipation, Diagnosis, Diarrhea, Drugs and OTC Medications, Fever, Living with Colitis, Loss of Appetite, Preventing Flare-ups, Research, Symptoms, Support, Surgery, Tests, Treatments, Types of Colitis

Font Size:
A
A
A
Background:
Blank
Blank
Blank
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Avatar universal
stomach touble
The last couple of weeks my stomach has been upset, also diarrhea, but I have alot of slime in my diarrhea is this bad?
Discussion is closed
Cancel
1 Answers
Page 1 of 1
Avatar universal
Hi,
It could indicate colitis. Colitis could be due to infection or IBD or due to certain antibiotics and other medications.
Have a stool test done.
If it is due to infection then appropriate antibiotics should be taken.
If it is persistent, then sigmoidoscopy may be done for evaluation.
Irritable bowel syndrome which is a functional bowel disease also presents with abdominal discomfort, loose stools and mucus in stools..
Discussion is closed
Cancel
Comment
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now